MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 40X15; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 40X15; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Model Number 1128-40-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address lost function of subscap and was converted to a reverse shoulder from another company.Could not get a complete set of records.Patient had total shoulder done in 2010.Doi: (b)(6) 2010; dor: (b)(6) 2019 right shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE HUM HD 40X15
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9577416
Report Number1818910-2020-01493
Device Sequence Number2578339
Product Code HSD
UDI-Device Identifier10603295005063
UDI-Public10603295005063
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K984541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1128-40-000
Device Catalogue Number112840000
Device Lot NumberD10010323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR